# SDR QMLA2018031718033

- Difficulty date: March 17, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N136KY
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0494
- Aircraft time: 4,508 hours, 13,411 cycles
- System (JASC): 6797 · Rotors Flight Control System Wiring
- Part: Wire
- Condition: Chafed
- Location: Pitch Damper
- Stage of operation: HO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING FORWARD FLIGHT, CREW EXPERIENCED RAPID AND ABRUPT VERTICAL UP/DOWN SHIFT.  WINDS    WERE CALM.  PIC SLOWED AIRSPEED TO APPROXIMATELY 70-80 KNOTS AND EXPERIENCED A SECOND OCCURRENCE.  CREW DECIDED TO CONDUCT A PRECAUTIONARY LINING AT KRDU APPROXIMATELY 4 MILES TO OUR TWELVE O'CLOCK.  THE NEXT OCCURRENCE WAS EVEN MORE PRONOUNCED  AND THE PIC DECIDED TO LAND AT THE NEAREST SUITABLE LANDING AREA.  AT APPROXIMATELY 80FT AGL ON SHORT FINAL TO THE UNIMPROVED LZ, ANOTHER ABRUPT VERTICAL SHAKE WAS FELT BY THE CREW AND IN THE FLIGHT CONTROLS.   PIC LANDED THE AIRCRAFT WITHOUT INCIDENT IN A HOUSING SUBDIVISION.
